|    Login    |    Register

Cohomology of Quotients in Symplectic and Algebraic Geometry. (MN-31), Volume 31

(Paperback)


Publishing Details

Full Title:

Cohomology of Quotients in Symplectic and Algebraic Geometry. (MN-31), Volume 31

Contributors:
ISBN:

9780691083704

Publisher:

Princeton University Press

Imprint:

Princeton University Press

Publication Date:

28th February 1985

Country:

United States

Classifications

Readership:

Professional and Scholarly

Fiction/Non-fiction:

Non Fiction

Main Subject:
Other Subjects:

Algebraic topology

Dewey:

514.23

Physical Properties

Physical Format:

Paperback

Number of Pages:

216

Dimensions:

Width 152mm, Height 235mm

Weight:

312g

Description

These notes describe a general procedure for calculating the Betti numbers of the projective quotient varieties that geometric invariant theory associates to reductive group actions on nonsingular complex projective varieties. These quotient varieties are interesting in particular because of their relevance to moduli problems in algebraic geometry.

See all

Other titles from Princeton University Press